Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Classification of first order theories which have a structure theorem


Author: Saharon Shelah
Journal: Bull. Amer. Math. Soc. 12 (1985), 227-232
MSC (1980): Primary 03C45
MathSciNet review: 776474
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Baldwin and S. Shelah, Classification of theories by second order quantifiers, Notre Dame J. Formal Logic, Proc. of the 1980/1981 Jerusalem model theory year.
  • 2. H. Jerome Keisler, Ultraproducts which are not saturated, J. Symbolic Logic 32 (1967), 23–46. MR 0218224
  • 3. Saharon Shelah, Classification theory and the number of nonisomorphic models, Studies in Logic and the Foundations of Mathematics, vol. 92, North-Holland Publishing Co., Amsterdam-New York, 1978. MR 513226
  • 4. S. Shelah, The spectrum problem. I, א, Israel J. Math. 43 (1982), 324-356.
  • 5. Saharon Shelah, Classification theory for nonelementary classes. I. The number of uncountable models of 𝜓∈𝐿_{𝜔₁,𝜔}. Part A, Israel J. Math. 46 (1983), no. 3, 212–240. MR 733351, 10.1007/BF02761954
  • 6. Saharon Shelah, Simple unstable theories, Ann. Math. Logic 19 (1980), no. 3, 177–203. MR 595012, 10.1016/0003-4843(80)90009-1
  • 7. Saharon Shelah, The spectrum problem. III. Universal theories, Israel J. Math. 55 (1986), no. 2, 229–256. MR 868182, 10.1007/BF02801997
  • 8. S. Shelah, Classification theory—with solution for countable theories, rev. ed., North-Holland (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03C45

Retrieve articles in all journals with MSC (1980): 03C45


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15354-6